# SDR MASA2013072052358

- Difficulty date: July 20, 2013
- Submitted: July 20, 2013
- Operation: Air carrier
- Aircraft: N75995
- Make and model: Cndair CL6002B19
- Aircraft serial: 7361
- Aircraft time: 23,741 hours, 28,754 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERIOR FWD OVERWING EXT LIGHT INOPERATIVE.  REPLACED LAMP.
